# SDR 03082006D

- Difficulty date: March 7, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N350CJ
- Make and model: Saab 340B
- Aircraft serial: 350
- Aircraft time: 24,455 hours, 29,677 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

UPON LANDING IN BOSTON THE LEFT MAIN LANDING GEAR LIGHT DID NOT ILLUMINATE, THE INTRANSIT LIGHT WAS OUT AND THE LEFT MAIN LIGHT CAME ON AFTER THE MISSED APPROACH.  CLEANED ALL MICRO SWITCHES ON LEFT GEAR AND CHECKED ALL CANNON PLUGS.  ALSO INSPECTED LANDING GEAR AND PERFORMED CHECK FLIGHT FOR LANDING GEAR OPERATION, OPS CHECKED GOOD.
